Header

UZH-Logo

Maintenance Infos

Asymptotic expansions in the Poisson limit theorem


Barbour, A D (1987). Asymptotic expansions in the Poisson limit theorem. The Annals of Probability, 15(2):748-766.

Statistics

Altmetrics

Downloads

34 downloads since deposited on 20 Oct 2009
8 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1987
Deposited On:20 Oct 2009 13:40
Last Modified:05 Apr 2016 13:29
Publisher:Institute of Mathematical Statistics
ISSN:0091-1798
Publisher DOI:https://doi.org/10.1214/aop/1176992169

Download

Download PDF  'Asymptotic expansions in the Poisson limit theorem'.
Preview
Filetype: PDF
Size: 2MB
View at publisher